MAUDE Adverse Event Report: Coloplast A/S Aris transobturator System; Suture/needle passer, single-use

Coloplast A/S Aris transobturator System; Suture/needle passer, single-use
Catalog Number 93-4400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Erosion (1750); Pain (1994); Urinary Retention (2119); Hematuria (2558); Dysuria (2684); Neuralgia (4413); Dyspareunia (4505); Pelvic Pain (4865)
Date of Event 11/24/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device experienced acute post-operative urinary retention with abdominal pressure and was passing blood clots.The patient was discharged home with a catheter.In 2025, the patient experienced nerve pain, pulling sensation in the left groin and palpable mesh to the left lateral side of the urethra with 1 cm exposed.Mesh removal recommended.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed to be associated.The device was not returned for evaluation.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified, the patient with this device additionally experienced, able to feel plastic inside vaginal wall.Physical exam noted (b)(6) strip of exposed sling mesh.Pelvic and perineal pain.Dyspareunia, oab, feeling of incomplete bladder emptying.Partial mesh removed recommended.
 
Additional Manufacturer Narrative

Brand Name
Aris transobturator System
Common Device Name
Suture/needle passer, single-use
Manufacturer (Section D)
Coloplast A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
Minneapolis
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key22286394
Report Number2125050-2025-00998
Device Sequence Number15658416
Product Code OTN
UDI-Device Identifier05708932442961
UDI-Public05708932442961
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050148
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number93-4400
Device Lot Number8373488_5195512400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
09/20/2026
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date06/26/2026
09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexFemale